MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer on 8/17/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer stated her condition had improved and she did not currently have any diabetic symptoms.Customer stated she had gone to the er on (b)(6) 2017.Customer stated her blood glucose lab result when at the hospital was 640 mg/dl (not stated if fasting or non-fasting).Customer stated the diagnosis was ketoacidosis.Customer stated she was given two doses of ten units of insulin.Customer left the er the same day.Customer has an additional meter and declined to have a replacement sent.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.The e-5 error occurred as soon as the blood sample was absorbed.The customer had not been able to test since (b)(6) 2017.The customer has two truemetrix meters and both displayed the e-5 error message.The customer was using the proper testing technique.The customer's expected blood glucose test result range was undisclosed.At the time of the call, the customer reported symptoms of blurry vision and frequent urination.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 08/17/2018 and open vial date at the time of the call was a few days.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6843407
Report Number1000113657-2017-01662
Device Sequence Number819790
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/17/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2356
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1